[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Arrrggg!!! What's Wrong?

I always have highs after a set change.  I think it is the stress of 
inserting.  After 2 years you think I would be used to it.  Someone on the 
list( Michael I think) suggested leaving the old set in for two(2) hours 
after inserting a new one.  I tired this.  It worked the first few times 
after my inserting but then I started getting my highs again.  I now have to 
prime the new set one unit and bolus an additional unit to cover me so I 
won't get high.  This is now starting to NOT work.  The past 4 changes I have 
been high afterward despite the fact of leaving the old set in and a bolus to 
cover me.  You might want to try these things.  My doc suggested the extra 
insulin after changing so I would check with you doc before taking any extra 
insulin.  Good luck.  Let me know if you find anything that works.  :)
                                 Cheri :)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml